MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 X-STREAM CONTROLLER; LAPAROSCOPIC, GENERAL & PLASTIC SURGERY

DAVOL INC., SUB. C.R. BARD, INC. -1213643 X-STREAM CONTROLLER; LAPAROSCOPIC, GENERAL & PLASTIC SURGERY
Catalog Number 5551000
Medical Device Problem Codes Thermal Decomposition of Device (1071); Device Remains Activated (1525)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device had been in service for this device is less than 1 + year.Visual evaluation of the subject product found thermal damage to an internal component (u2 logic chip).Heat damage is present on the u2 component with evidence of overheating on the power supply heatsink.The heat damage on the chip was located on the surface.The damage to the internal component described above is causing the functional issue reported.There was no identification of a manufacturing/material defect.Sample evaluated.
 
Event or Problem Description
As reported, during a procedure on (b)(6) 2021, the bard/davol x-stream controller was continuously running without shut off.The operating room staff replaced the controller to complete the case.As reported, one tubing set was used with the controller and the device was not tested.As reported, there is no physical damage, the void seal is not broken and the staff is familiar with the use of the device.There was no reported patient injury.Sample evaluation identified heat damage to internal components.

Brand Name
X-STREAM CONTROLLER
Common Device Name
LAPAROSCOPIC, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key11281943
Report Number1213643-2021-20018
Device Sequence Number3721276
Product Code GCJ
UDI-Device Identifier00801741010118
UDI-Public(01)00801741010118
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K003790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other,user facili
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5551000
Device Lot NumberDACQNX01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2021
Initial Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;